Alert archive / Missouri / Freeze Warnings in 2019

Freeze Warning 2, NWS St. Louis, MO

October 30, 201911 counties in Illinois; 28 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Oct 30, 2019, 3:23 AM CDT for 11 counties in Illinois; 28 counties in Missouri. It took effect at Oct 31, 2019, 1:00 AM CDT. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 30, 2019, 3:23 AM CDT (08:23 UTC)
In effect from
Oct 31, 2019, 1:00 AM CDT
Expired
Oct 31, 2019, 10:00 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
All 39 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 2:00 AM CDTSNOW 1.1Bowling Green, MOCO-OP OBSERVER REPORTS 1.1 INCHES OF SNOW ON THE GRASS. STILL SNOWING AT THE TIME OF OBSERVATION.
Oct 31, 4:06 AM CDTSNOW 0Columbia, MOSNOW REPORTED IN COLUMBIA VIA SOCIAL MEDIA. OBSERVER REPORTS SNOW IS STICKING TO ELEVATED SURFACES.
Oct 31, 4:07 AM CDTSNOW 1.5Edina, MOMODERATE SNOW REPORTED IN EDINA WITH 1-2 INCHES ESTIMATED ON RAISED SURFACES. REPORT CAME VIA SOCIAL MEDIA.
Oct 31, 5:25 AM CDTSNOW 0Silex, MOMODOT OFFICIAL REPORTS A LIGHT DUSTING ON MOST SURFACES IN THE SILEX AREA. SIDEWALKS ARE WET BUT NOT ICY.
Oct 31, 5:48 AM CDTSNOW 0.3Jefferson City, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

310 
WWUS73 KLSX 300823
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
323 AM CDT Wed Oct 30 2019

ILZ058>060-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>074-084-085-099-302130-
/O.NEW.KLSX.FZ.W.0002.191031T0600Z-191031T1500Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Cole MO-Crawford MO-Franklin MO-Gasconade MO-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-Macoupin IL-
Madison IL-Madison MO-Marion MO-Moniteau MO-Monroe IL-Monroe MO-
Montgomery IL-Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Columbia, Edwardsville, Farmington, Fulton, Hannibal, 
Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, 
Quincy, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
323 AM CDT Wed Oct 30 2019

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of central, east central, northeast and 
  southeast Missouri and south central, southwest and west 
  central Illinois.

* WHEN...From 1 AM to 10 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ064-065-069-070-074-079-MOZ075-302130-
/O.NEW.KLSX.FZ.A.0001.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
323 AM CDT Wed Oct 30 2019

...FREEZE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 25 possible.

* WHERE...In Missouri, Sainte Genevieve MO County. In Illinois, 
  Bond IL, Fayette IL, Clinton IL, Marion IL, Washington IL and 
  Randolph IL Counties.

* WHEN...From Thursday evening through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Britt
2 follow-up statements
721 
WWUS73 KLSX 310813
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
313 AM CDT Thu Oct 31 2019

ILZ064-065-069-070-074-079-MOZ075-312015-
/O.UPG.KLSX.FZ.A.0001.191101T0200Z-191101T1500Z/
/O.NEW.KLSX.FZ.W.0003.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
313 AM CDT Thu Oct 31 2019

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CDT
FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...In Missouri, Sainte Genevieve MO County. In Illinois, 
  Bond IL, Fayette IL, Clinton IL, Marion IL, Washington IL and 
  Randolph IL Counties.

* WHEN...From 9 PM this evening to 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ058>060-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>074-084-085-099-311500-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-191031T1500Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Cole MO-Crawford MO-Franklin MO-Gasconade MO-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-Macoupin IL-
Madison IL-Madison MO-Marion MO-Moniteau MO-Monroe IL-Monroe MO-
Montgomery IL-Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Columbia, Edwardsville, Farmington, Fulton, Hannibal, 
Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, 
Quincy, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
313 AM CDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Sub-freezing temperatures as low as 27 expected.

* WHERE...Portions of central, east central, northeast and 
  southeast Missouri and south central, southwest and west 
  central Illinois.

* WHEN...Through 10 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Britt
164 
WWUS73 KLSX 311504
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
Issued by National Weather Service Kansas City/Pleasant Hill MO
1004 AM CDT Thu Oct 31 2019

ILZ058>060-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>074-084-085-099-311615-
/O.EXP.KLSX.FZ.W.0002.000000T0000Z-191031T1500Z/
Adams IL-Audrain MO-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Cole MO-Crawford MO-Franklin MO-Gasconade MO-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-Macoupin IL-
Madison IL-Madison MO-Marion MO-Moniteau MO-Monroe IL-Monroe MO-
Montgomery IL-Montgomery MO-Osage MO-Pike IL-Pike MO-Ralls MO-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Shelby MO-Warren MO-
Washington MO-
Including the cities of Alton, Belleville, Bowling Green, 
Cahokia, Columbia, Edwardsville, Farmington, Fulton, Hannibal, 
Jefferson City, Litchfield, Mexico, Mount Sterling, Pittsfield, 
Quincy, Saint Charles, Saint Louis, Sullivan, Union, 
and Washington
1004 AM CDT Thu Oct 31 2019

...FREEZE WARNING HAS EXPIRED...

Expect temperatures to gradually warm into the middle to upper 30s
through the late morning and afternoon hours. 

$$

ILZ064-065-069-070-074-079-MOZ075-010315-
/O.CON.KLSX.FZ.W.0003.191101T0200Z-191101T1500Z/
Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
Sainte Genevieve MO-Washington IL-
Including the cities of Centralia, Chester, Salem, Sparta, 
and Vandalia
1004 AM CDT Thu Oct 31 2019

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...In Illinois, Randolph IL, Fayette IL, Bond IL, Clinton 
  IL, Washington IL and Marion IL Counties. In Missouri, Sainte 
  Genevieve MO County.

* WHEN...From 9 PM this evening to 10 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

Blair

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 29, 11:34 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 29, 11:34 PM CDT, 3 hours 49 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1134 PM CDT Tue Oct 29 2019

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 326 PM CDT Tue Oct 29 2019

(Tonight - Wednesday morning)

Scattered showers have recently developed across north-central
Oklahoma into far southwest Missouri early this afternoon along the
850-hPa frontal boundary. This area of precipitation is expected to
increase in coverage as it straddles I-44. Light to moderate
rainfall will cover most of the area overnight tonight into early
Wednesday morning. However, as you head northwestward toward a
KMBY>>KUIN line, snow and sleet will mix in with the rain toward
midnight tonight. The dominant precipitation type should be snow
closer to KIRK in our far northwestern CWA, with mostly snow/sleet
toward KUIN. More certainty exists with respect to snow amounts
overnight tonight in those areas closer to Kirksville, particularly
Knox/Lewis/Shelby counties. Model soundings show a warm layer
between 700 and 800 hPa dangerously close to the melting point as
you head southeast toward KHAE and KUIN. Belief is that more sleet
(and perhaps some liquid rain) will mix in across these locations
which should help limit snowfall accumulations. Speaking of snowfall
accumulations, a general 1-2" are likely across portions of
northeast Missouri and west-central Illinois with a sharp gradient
near Quincy. A winter weather advisory has been issued for these
locations. Therefore, any impacts should be to confined to elevated
and grassy surfaces. Any travel impacts should be minimal due to
very warm ground/road temperatures. Areas further to the southeast
may have some wet snowflakes mix in, but no accumulation is expected.

(Midday Wednesday - Thursday)

There should be a break in the steadier precipitation by midday
Wednesday as the stronger low-level forcing moves into the Ohio
Valley and weakens with time. In addition, there are signs of
subsidence aloft behind a departing midlevel shortwave trough. The
end result should be either drizzle or scattered rain showers around
across the area. All precipitation should be a cold rain as surface
temperatures even in portions of northeast Missouri warm from around
freezing early Wednesday morning into the mid 30s.

Another round of precipitation is expected Wednesday night into
early Thursday but there is quite a bit more uncertainty with
respect to the strength of the system and the timing of departure of
the precipitation. The operational GFS remains a bit of an outlier
being the strongest model with the midlatitude system. Consequently,
it also departs a bit slower and produces more precipitation back
into the cold air. However, it does not agree with its own ensemble
members nor other deterministic guidance such as the NAM/CMC/ECMWF.
Therefore, trended more toward the consensus which resulted in less
snow in our northwestern counties and a faster exiting of the
precipitation. Snowfall amounts are forecast to be around an inch in
northeast Missouri and west-central Illinois. In addition, a light
glaze of ice is also expected due to a lack of cloud ice early
Wednesday night. This results in freezing drizzle or light freezing
rain in lieu of snow. Model RH with respect to ice increases from
northwest to southeast late Wednesday night with the approach of the
midlevel trough axis.

After the precipitation departs early Thursday from west to east,
the story will then be the anomalously cold and blustery conditions.
Temperatures will likely remain in the 30s all day, with northwest
winds of 15-20 mph with gusts of 25-30 mph. The cold temperatures
combined with these winds will make it feel much colder. Wind chills
much of the day are forecast to range from the upper teens to mid
twenties for much of the region.

Gosselin

.LONG TERM...  (Thursday Night through Next Tuesday)
Issued at 326 PM CDT Tue Oct 29 2019

There are some slight timing differences with respect to the
departing progressive upper trof/storm system on Thursday night
and any lingering precipitation chances, but any impacts are
little to none. Overall at best we are looking at potential for a
small window with a chance of flurries in western IL east of the
MS River early in the evening associated with lingering stratus in
the cyclonic flow. The NAM would have the best support for this
while the ECMWF shows rapid clearing, and this forecast sides with
the faster solution.

COLD will definitely be the word Thursday night into Saturday.
Halloween evening will be quite chilly for trick or treaters with
diminishing winds, temperatures in the upper 20s-lower 30s, and wind
chills in the 20s. A surface high/ridge will then shift across the
area on Thursday night and into Friday morning and the exact
position will have big influence on the magnitude of low
temperatures. There is good agreement that the heart of the high
will be located well to the south across the lower MS Valley which
results in backing low level winds and the onset of weak WAA.
However the air mass is quite cold and lows will be in the 20s. This
looks like a hard freeze across the entire area and an end to the
growing season for anything still remaining and unprotected. If the
position of the surface high is a bit further north then we could
even see a few record lows which is what we are forecasting at this
time, although we are on the cold end near the 25th percentile of
available guidance.

The surface high moves to the east on Friday and although we are in
a WAA regime, the temperature moderation is minimal and highs still
remain 10-20 degrees below normal.

A broad long wave trof is expected to dominate much of NOAM this
weekend and persist into the first half of next week. Short waves
moving through the mean trof will vary in intensity and there is
generally good agreement in this large scale pattern amongst the
deterministic solutions of the GFS and ECMWF as well as the GEFS.
Another short wave will move eastward within the broad eastern NOAM
long wave trof and send a cold front through the area Friday night
into Saturday. This cold front looks dry and should result in a
reinforcing shot of cold air with highs in Saturday still 10-20
degrees below normal. We are in between short wave trofs and
largely dominated by low level WAA Sunday into Monday. This will
translate to moderating temperatures which will creep towards
average by Monday. Differences don't really evolve until late in
the forecast centered on the Monday Night-Tuesday time frame when
the GEFS spaghetti charts and deterministic solutions begin to
show timing differences with a migratory short wave trof and the
associated cold front impacting the mid MS Valley.

Glass

&&

.AVIATION...  (For the 06z TAFs through 06z Wednesday Night)
Issued at 1121 PM CDT Tue Oct 29 2019

Precipitation has pushed across much of the area, dropping cigs
below 1,000 ft across nearly all of eastern MO and southern IL.
Areas that have not yet fallen to IFR will do so shortly and
likely remain there through the duration of the TAF period as two
rounds of precipitation move through the area. This first round
will continue through the late morning, bringing rain to much of
the area and a wintry mix to portions of NE MO and west-central
IL. The precip should become somewhat less widespread in the
afternoon, though there are some indications that cigs may fall
below 500 ft during this time. I'm not yet confident enough to
include these LIFR cigs in the TAFs, but have included SCT004 to
indicate the possibility of Cigs dropping that low.

The second wave will then move in late tomorrow afternoon and
last through much of the evening, though amounts are expected to
be less than what we're seeing this evening. However, temperatures
will again support a wintry mix for areas north and west of the
STL metro through 12Z Thursday. Cigs and visbys should gradually
improve Thursday morning as precip begins to exit the area.

BSH

&&

.CLIMATE...
Issued at 326 PM CDT Tue Oct 29 2019

Record low temperatures on Friday November 1st

St. Louis    26 (1954)
Columbia     16 (1895)
Quincy       23 (2014)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until 10 AM CDT Wednesday for Knox MO-
     Lewis MO-Marion MO-Shelby MO.

IL...Winter Weather Advisory until 10 AM CDT Wednesday for Adams IL.

&&

WFO LSX
Hazardous weather outlook, Oct 29, 4:04 PM CDT, 11 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
404 PM CDT Tue Oct 29 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-302115-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
404 PM CDT Tue Oct 29 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Snow possibly mixed with sleet is expected across portions of
northeast Missouri and west central Illinois. Accumulations of
snow of 1-2 inches are possible, but accumulations will occur
primarily on grassy or elevated surfaces. A Winter Weather Advisory
is in effect for this area overnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Snow mixed with sleet is possible through Wednesday morning across
portions of northeast Missouri and west central Illinois. The Winter
Weather Advisory remains in effect through early Wednesday morning.
Otherwise, another winter precipitation event is expected Wednesday
night into Thursday with rain transitioning to freezing rain and then
to snow across much of the area.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any accumulating wintry
precipitation.

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:23 AM CDTFreeze WatchLSXBond, Clinton, Fayette, Marion, Randolph, Washington24 hr
Oct 30, 9:49 AM CDTRiver Flood WarningLSXMadison4 days
Oct 30, 12:56 PM CDTWinter Weather AdvisoryLSXAdams, Brown21 hr
Oct 30, 9:57 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Oct 30, 10:10 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days

Nearby

Freeze Warnings in Missouri, 2019Freeze Warnings in Illinois, 2019Every freeze warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.